# SDR 2008UALA06482

- Difficulty date: November 11, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 50,915 hours, 18,359 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT BEAM LABELED - Y1292 HAS CORROSION AT FR66 AND IS MARKED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED BEAM TO AIRCRAFT.  NEEDS SUPPORTS BETWEEN FR64 - FR65 INSTALLED.
